# SDR DALA2021070903837

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1868797) DURING INSPECTION FOUND ELONGATED NUT PLATES HOLES ALSO WEAR ON WING-TO-BODY FAIRING SUPPORT STRUCTURE STA 727+2.7 BTW LBL 24 AND RBL 17" ALSO ELONGATED NUTS PLATE HOLES ON LH MLG WHEEL SUROUNDING STRUCTURE WHERE THE WING-TO-BODY FAIRING 193D IS ATTACHED STA 726 BTW LBL 18 AND LBL 23. WING-TO-BODY FAIRING SUPPORT STRUCTURE STA 727+2.7 BTW LBL 24 AND RBL 17" ALSO ELONGATED NUTS PLATE HOLES ON LH MLG WHEEL SUROUNDING STRUCTURE WHERE THE WING-TO-BODY FAIRING 193D IS ATTACHED STA 726 BTW LBL 18 AND LBL 23 WERE REPAIRED PER ERA 592677-14AD SECTION I PERMANENT REPAIR AND ETI-37-21-397 REV. 5.
